# SDR ASAA2023072744276

- Difficulty date: July 27, 2023
- Submitted: July 28, 2023
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Boeing 737890
- Aircraft serial: 35199
- Aircraft time: 46,428 hours, 13,502 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APPCH WARN AT 100'AGL.DISCONNECTED A/PAND LANDED.AULTOLAN/HGS.ILS WAS CLEARAPPCH WAR. WIND VAR @3 34L SEA. GROUNDED - YES. T/S AND FOUND ILS ANOMALY LOGGED IN HISTORY. ACCOMPLISHED ALL LIBRARY TESTS DFCS IAW AMM 22-11-00-740-806 & HGS IAW 34-36-00 RTS PASSED. CLEARS MEL'S 22-20B, 22-99B, C/N#27067531 & MEL'S 34-44I, 34-99B, C/N# 27068531. PLACARDS REMOVED. SEAMC PETER.
